69142members
363108posts
cancel
Showing results for 
Search instead for 
Did you mean: 

watery eyes 15 months after taxotere.

6 REPLIES 6
Highlighted
Member

Re: watery eyes 15 months after taxotere.

I too still have probs 16 months post taxotere.My eyes get red and sore.I find a product called Clarymist very helpful.I too have sparse eyelashes and virtually no eyebrows.Both knees ache going upstairs and I have peripheral neuropathy in hands and feet.My immune system is a bit useless too-I seem to catch every cough and cold going.I just hope the taxotere has wiped out the cancer cells as well. love Vx

Highlighted
Member

Re: watery eyes 15 months after taxotere.

I had the eye thing too but it stopped when my eyelashes started to come back. Before though, I found that normal eye drops helped. Also you can get waterproof eyeliner from Boots. It stays on really well. In fact I'm still using it now.

Highlighted
Member

Re: watery eyes 15 months after taxotere.

Hi Eileen

I finished treatment in June 2007 and don't post here much now but thought I would reply to your post about watery eyes. Since finishing 4 cycles of taxotere my watery eyes are almost back to normal but I find my eyes are more sensitive to the sun now and I need my sunglasses on much more than I ever did before. I also find that I still have a runny nose which started when I was on taxotere. Not sure if any of this is to do with taxotere and I know what you mean about it being trivial but it can get annoying.

Love Lollie x

Highlighted
Member

Re: watery eyes 15 months after taxotere.

thanks ladies I never have mentioned it to anyone at the hospital but it is such a nuisance I will mention it when I g to follow up appointment in a month, love Eileen

Highlighted
Member

Re: watery eyes 15 months after taxotere.

I think Taxotere is responsible for a lot. I finished 4 cycles in June 2007 and still have aching knee joints. I'm doing yoga at home every day plus a one hour class on a Monday morning, am also taking glucosamine but I still have a good degree of stiffness and wonder if it will ever get better.

Highlighted
Member

Re: watery eyes 15 months after taxotere.

Hi Eileen,

I’m doing docetaxel at the moment and one of the most annoying things about it is the eye thing. Excessive lacrimation I think it’s called.
I can’t seem to get my oncologist very excited about it, but I may start pushing after reading your post. (They keep telling me it will go away…)

Try googling: ocular toxicity Dr. Rayna K. Hall

Seems like it’s something to do with the tear ducts getting blocked and not being able to carry away the tears… not sure about this though.

I have had some success with eyedrops: Celuvisc a.k.a. Carmellose

My BC nurse got me a free prescription from the hospital.
They come in little individual vials and are a sort of oily consistency….

I have heard that a product called Refresh is similar, but I don’t know.

Anyway, I know lots of people have this, but 15 months post treatment is a heck of a long time to have gooseberry eyes & I don’t think it’s trivial! I don’t think anyone should be suffering with it if there is a solution.

Please post with how you get on eventually; I’d really appreciate it!

Good luck!

Lomalinda

XXX

Highlighted
Member

watery eyes 15 months after taxotere.

I started with watery eyes when I had taxotere and now 15 months after I have finished I still have watery eyes they are streaming at the moment as I have a cold. Has anyone else got this problem I never got many eyelashes back.I put a bit of eyeliner on but washes off after a while as my eyes so watery. I have 'orrible boiled gooseberry eyes so need all help I can get. I do think this is trivial and don't stress over it but would like to know why. I would liketo know if anyone else has this problem. My hair is still thin and my eyebrows only half on. My skin is still very dry. love to all of youse out there Eileen